# SDR CALA2014090501199

- Difficulty date: September 1, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 49,184 hours, 17,322 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: MFGPN18173812
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE ASYMMETRY FLAPS ON APPROACH, FLAPS WERE 7 DEGREES & 10 DEGREES.  PREVIOUS WRITE UP ON 8/28 PAGE 7747649 FLAPS LOCKED OUT.  TROUBLE SHOT IAW FIM TASK 27-51-00-810-813, NO FAULTS NOTED.  R & R LT FLAP POS TRANS IAW AMM 27-58-01-000-801.  PERFORMED FLAP POS TRANS ADJUSTMENT TEST IAW AMM 27-58-01-820-801 & LAND VERIFY IAW AMM 22-11-00-201.  NO FAULTS FOUND DURING TEST.  ACFT REMAINS CURRENT CAT STATUS & OK TO CONTINUE.
